Alert archive / Alabama / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 134, NWS Birmingham, AL

April 4, 2011Barbour County, Russell County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Apr 4, 2011, 11:26 PM CDT for Barbour County, Russell County, Alabama. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 4, 2011, 11:26 PM CDT (04:26 UTC)
Expired
Apr 4, 2011, 11:45 PM CDT
In force
19 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Barbour County, AL, Russell County, AL

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 4, 9:28 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 4.4 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2011-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 176 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2011-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 158 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
176 J/kg
Mixed-layer CIN
-41 J/kg
Mixed-layer LCL
1790 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
158 m²/s²
0-3 km storm-relative helicity
251 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

048 
WUUS54 KBMX 050426
SVRBMX
ALC005-113-050445-
/O.NEW.KBMX.SV.W.0134.110405T0426Z-110405T0445Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1126 PM CDT MON APR 4 2011

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN BARBOUR COUNTY IN SOUTHEAST ALABAMA...
  EASTERN RUSSELL COUNTY IN SOUTHEAST ALABAMA...

* UNTIL 1145 PM CDT

* AT 1123 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM PHENIX CITY TO LAKEPOINT RESORT STATE
  PARK...AND MOVING EAST AT 55 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF SOUTHEASTERN RUSSELL COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT TUESDAY MORNING
FOR SOUTHEAST ALABAMA.

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3221 8493 3221 8495 3218 8497 3217 8501
      3213 8505 3210 8503 3207 8505 3199 8505
      3199 8519 3251 8505 3252 8499 3238 8496
      3234 8500 3232 8493 3226 8489
TIME...MOT...LOC 0425Z 265DEG 51KT 3246 8496 3203 8509

$$

61

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 6:57 PM CDT, 4 hours 29 minutes earlier.

Area forecast discussion, Apr 4, 6:57 PM CDT, 4 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
657 PM CDT MON APR 4 2011

.UPDATE...AVIATION DISCUSSION.

&&

.DISCUSSION...

LINE OF STRONG TO SEVERE THUNDERSTORMS ASSOCIATED WITH A STRONG
STORM SYSTEM OVER MUCH OF THE EASTERN CONUS NOW STRETCHES FROM THE
OHIO RIVER VALLEY SOUTHWESTWARD TO THE NORTHWESTERN GULF COAST. AT
THIS TIME...THIS LINE OF STORMS HAS PUSHED INTO NORTHWEST CENTRAL
ALABAMA. AIRMASS AHEAD OF THE LINE REMAINS UNSTABLE...WITH CAPE
VALUES OVER 2000J/KG IN THE SOUTH TO 1000J/KG IN THE NORTH. LOW
LEVEL WINDS CONTINUE TO INCREASE AHEAD OF THIS SYSTEM...WITH THE
BEST DIRECTIONAL SHEAR CONFINED CLOSER TO THE LINE OF THUNDERSTORMS.
STRAIGHT LINE WINDS WILL BE THE BIGGEST THREAT ALONG THE SQUALL
LINE...BUT CANNOT RULE OUT TORNADO SPIN UPS ALONG THE LEADING EDGE
OF THE LINE. LARGE HAIL WILL ALSO BE POSSIBLE. WITH THE QUICK
MOVEMENT OF THE LINE...DO NOT EXPECT WIDESPREAD FLOODING ISSUES.

NOT MANY FORECAST CHANGES NEEDED FOR THE OVERNIGHT PERIOD. THE
SQUALL LINE SHOULD MOVE ACROSS THE AREA FAIRLY QUICKLY...EXITING THE
SOUTHEAST AFTER MIDNIGHT. IN ADDITIONAL TO POST FRONTAL GUSTY
NORTHWESTERLY WINDS...GRADIENT WINDS AHEAD OF THE LINE OF STORMS
WILL REMAIN QUITE GUSTY FROM THE SOUTH...AND WILL EXTEND THE WIND
ADVISORY UNTIL 1AM FOR ALL COUNTIES.

AFTER THIS SYSTEM EXITS THE AREA EARLY TUESDAY...QUIETER CONDITIONS
RETURN THROUGH MUCH OF THE WEEK. UPPER LEVEL RIDGING WILL BUILD
ACROSS THE SOUTHEAST...WITH HIGH PRESSURE ANCHORED TO OUR EAST
THROUGH THE WEEK. SEVERAL IMPULSES WILL BRUSH THE AREA AS THEY MOVE
TO THE NORTH AROUND THE PERIPHERY OF THE RIDGE. MODELS CONTINUE TO
HINT AT LOW POPS ASSOCIATED WITH WEAKNESSES IN THE RIDGE FOR SEVERAL
PERIODS TOWARD NEXT WEEKEND. THINK MOST OF THE AREA WILL BE
DRY...UNTIL A SYSTEM APPROACHES LATE SUNDAY INTO MONDAY...PUSHING
THE RIDGE OFF THE ATLANTIC COAST.

WITH STRONG NORTHWESTERLY FLOW BEHIND THIS STORM SYSTEM...A BRIEF
COOL DOWN TUESDAY WILL KEEP HIGHS IN THE UPPER 50S AND 60S. COULD
SEE SEVERAL LOCATIONS DROP INTO THE LOWER 30S TUESDAY NIGHT...WITH
MOST OF THE AREA IN THE MID TO UPPER 30S. A MODERATING TREND FOR THE
SECOND HALF OF THE WEEK WILL BUMP TEMPS BACK UP INTO THE 80S BY THE
WEEKEND.

14

&&

AVIATION...00Z TAF DISCUSSION.

A LINE OF STRONG TO SEVERE THUNDERSTORMS CONTINUE TO MOVE ACROSS
CENTRAL ALABAMA THIS EVENING. THERE IS THE POTENTIAL THAT SOME IF
NOT ALL THE TAF SITES WILL SEE SOME STRONG WINDS OUT OF THESE WITH
THE POSSIBILITY OF DAMAGING WINDS. TRIED TO TIME THE LINE WHEN IT
WILL AFFECT A SPECIFIC SITE BASED ON ITS CURRENT SPEED.
HOWEVER...WILL ADJUST AS NEEDED...ESPECIALLY FOR THOSE SOUTHEASTERN
TAFS.

ONCE THE LINE MOVES THROUGH...EXPECT WINDS TO SHIFT MORE TO THE WEST
AND CONTINUED GUSTY BUT NOT NEARLY AS STRONG. CEILINGS WILL BE IN
THE MVFR RANGE FOR A FEW HOURS...BUT WILL QUICKLY LIFT AS CLEARING
SKIES ARE NOT THAT FAR BEHIND THE FRONT.

SKIES WILL BE CLEAR TOMORROW. WINDS WILL BE MORE NORTHERLY AND WILL
REMAIN GUSTY.

NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO
THE END OF THE FORECAST UNTIL FURTHER NOTICE. THE CEILOMETER DATA
WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR ACCURACY.

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 1 AM CDT TUESDAY FOR ALL OF CENTRAL ALABAMA

&&
Hazardous weather outlook, Apr 4, 9:15 PM CDT, 2 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
915 PM CDT MON APR 4 2011

ALZ011>015-017>050-051130-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
915 PM CDT MON APR 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TONIGHT.

THE SEVERE THREAT CONTINUES EAST OF A LINE FROM SELMA TO TALLADEGA
TO ANNISTON. ALL SEVERE WEATHER THREATS ARE LIKELY...INCLUDING THE
THREAT FOR DAMAGING STRAIGHT LINE WINDS...LARGE HAIL...AND ISOLATED
TORNADOES. LOCALLY HEAVY RAIN AND MINOR FLOODING WILL BE POSSIBLE
AREA WIDE. THE THUNDERSTORM LINE WILL EXIT SOUTHEAST AREAS AROUND 2
AM.

STRONG GRADIENT WINDS ARE POSSIBLE IN ADVANCE OF THE STORM SYSTEM
TONIGHT...WITH GUSTS OF UP TO 40 MPH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A COLD AIR MASS BEHIND THE FRONT WILL ALLOW TEMPERATURES TO DROP
DOWN INTO THE 30S ON WEDNESDAY MORNING. A FEW LOCATIONS COULD DROP
DOWN TO NEAR THE FREEZING MARK IN THE COLDER VALLEY LOCATIONS. A
LIGHT FROST IS POSSIBLE ACROSS MUCH OF NORTH CENTRAL ALABAMA...
WHICH COULD POSE A THREAT TO TENDER VEGETATION.

DRY CONDITIONS BEHIND THE FRONT WILL CREATE HIGH FIRE DANGER
WEDNESDAY AFTERNOON ESPECIALLY ACROSS THE SOUTHEAST PORTIONS OF
CENTRAL ALABAMA...MAINLY ALONG AND SOUTH OF THE INTERSTATE 85
CORRIDOR. OUTDOOR BURNING IS HIGHLY DISCOURAGED.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL CONTINUE
TO BE NEEDED THROUGH LATE TONIGHT FOR SEVERE WEATHER.

75

In the hours before

Local storm report, Apr 4, 11:00 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1100 PM CDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0704 PM     TSTM WND DMG     6 W NORTHPORT           33.24N 87.70W
04/04/2011                   TUSCALOOSA         AL   EMERGENCY MNGR

            TREE DOWN ON MT OLIVE ROAD/CR 23.

&&

LINHARES
Local storm report, Apr 4, 11:01 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1101 PM CDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0211 PM     HAIL             SHOTSVILLE              34.26N 88.13W
04/04/2011  M0.88 INCH       MARION             AL   PUBLIC

0257 PM     HAIL             3 N HAMILTON            34.18N 87.98W
04/04/2011  E0.50 INCH       MARION             AL   AMATEUR RADIO

            CR73 AND CR 20

0306 PM     HAIL             2 NE SHOTSVILLE         34.28N 88.10W
04/04/2011  E0.25 INCH       MARION             AL   PUBLIC

            HWY 19 NEAR THE COUNTY LINE

0415 PM     HAIL             DETROIT                 34.03N 88.17W
04/04/2011  E1.00 INCH       LAMAR              AL   EMERGENCY MNGR

0415 PM     TSTM WND DMG     2 S DETROIT             34.00N 88.17W
04/04/2011                   LAMAR              AL   EMERGENCY MNGR

            BOX TRUCK BLOWN OFF SR17 JUST SOUTH OF DETROIT

0415 PM     HAIL             7 SW VERNON             33.69N 88.20W
04/04/2011  E1.75 INCH       LAMAR              AL   EMERGENCY MNGR

0433 PM     HAIL             VERNON                  33.76N 88.11W
04/04/2011  M1.75 INCH       LAMAR              AL   AMATEUR RADIO

0442 PM     HAIL             NW FAYETTE              33.69N 87.83W
04/04/2011  E1.00 INCH       FAYETTE            AL   BROADCAST MEDIA

0521 PM     HAIL             4 W VERNON              33.76N 88.18W
04/04/2011  E1.50 INCH       LAMAR              AL   EMERGENCY MNGR

0521 PM     HAIL             STAR                    33.68N 88.17W
04/04/2011  E1.50 INCH       LAMAR              AL   EMERGENCY MNGR

0525 PM     HAIL             3 E VERNON              33.76N 88.06W
04/04/2011  E1.00 INCH       LAMAR              AL   EMERGENCY MNGR

0530 PM     HAIL             MILLPORT                33.56N 88.08W
04/04/2011  E0.50 INCH       LAMAR              AL   EMERGENCY MNGR

0616 PM     HEAVY RAIN       MILLPORT                33.56N 88.08W
04/04/2011  M3.00 INCH       LAMAR              AL   PUBLIC

            APPROX 2 HOURS AFTER RADAR ESTIMATE OF START TIME. MINOR
            FLOODING REPORTED.

0620 PM     HAIL             N JASPER                33.85N 87.27W
04/04/2011  E1.00 INCH       WALKER             AL   PUBLIC

            PENNY TO QUARTER HAIL AND WINDS ESTIMATED AT 50 MPH.

0622 PM     NON-TSTM WND DMG WETUMPKA                32.54N 86.20W
04/04/2011                   ELMORE             AL   EMERGENCY MNGR

            TREE DOWN ON MOBILE HOME

0636 PM     FLASH FLOOD      FAYETTE                 33.69N 87.83W
04/04/2011                   FAYETTE            AL   EMERGENCY MNGR

            18 INCH DEPT OF FLOODING IN TOWN

0700 PM     FLASH FLOOD      8 NE HAMILTON           34.22N 87.88W
04/04/2011                   MARION             AL   TRAINED SPOTTER

            6-8 INCHES OVER ROADWAYS

0704 PM     TSTM WND DMG     6 W NORTHPORT           33.24N 87.70W
04/04/2011                   TUSCALOOSA         AL   EMERGENCY MNGR

            TREE DOWN ON MT OLIVE ROAD/CR 23.

0705 PM     TSTM WND DMG     3 W WARRIOR             33.81N 86.86W
04/04/2011                   JEFFERSON          AL   AMATEUR RADIO

            CORNER AREA LARGE OAK DOWN, ESTIMATED GUST 50 MPH, FQT
            LTG

0710 PM     TSTM WND DMG     7 N ECHOLA              33.45N 87.79W
04/04/2011                   TUSCALOOSA         AL   EMERGENCY MNGR

            TREE DOWN ON MOCASSIN BRANCH ROAD

0715 PM     TSTM WND DMG     HUEYTOWN                33.44N 87.00W
04/04/2011                   JEFFERSON          AL   AMATEUR RADIO

            MULTIPLE TREES DOWN ACROSS OAKMAN PARRISH ROAD/4700.
            TREES DOWN ON PINE STREET.

0719 PM     TSTM WND DMG     TARRANT                 33.59N 86.77W
04/04/2011                   JEFFERSON          AL   AMATEUR RADIO

            TREE DEBRIS ACRS HWY 79

0722 PM     TSTM WND DMG     4 NW YORK               32.54N 88.34W
04/04/2011                   SUMTER             AL   EMERGENCY MNGR

            TREE DOWN ON CR 19

0723 PM     TSTM WND DMG     7 ENE GADSDEN           34.05N 85.90W
04/04/2011                   ETOWAH             AL   AMATEUR RADIO

            TREE DOWN IN BALLPLAY ON GOWENS ROAD AND FORDS VALLEY
            ROAD.

0723 PM     TSTM WND DMG     MOUNTAINBORO            34.15N 86.13W
04/04/2011                   ETOWAH             AL   EMERGENCY MNGR

            TREE DOWN BLOCKING THE ROADWAY IN MOUNTAINBORO. ANOTHER

            TREE DOWN ON DUCK SPRINGS ROAD. TREE DOWN ON SARDIS ROAD.

0725 PM     TSTM WND DMG     6 SE YORK               32.43N 88.22W
04/04/2011                   SUMTER             AL   EMERGENCY MNGR

            TREE DOWN ON CR 42

0725 PM     TSTM WND DMG     2 N CUBA                32.47N 88.37W
04/04/2011                   SUMTER             AL   EMERGENCY MNGR

            TREE DOWN ON NEAR CR 10 AND CR 27

0726 PM     TSTM WND DMG     LIVINGSTON              32.60N 88.19W
04/04/2011                   SUMTER             AL   EMERGENCY MNGR

            TREE DOWN IN LIVINGSTON.

0728 PM     TSTM WND DMG     5 E YORK                32.50N 88.21W
04/04/2011                   SUMTER             AL   EMERGENCY MNGR

            TREES DOWN ON CR13

0728 PM     TSTM WND DMG     ONEONTA                 33.95N 86.47W
04/04/2011                   BLOUNT             AL   AMATEUR RADIO

            TREE DOWN ON HOUSE

0728 PM     FLASH FLOOD      KENNEDY                 33.58N 87.99W
04/04/2011                   LAMAR              AL   EMERGENCY MNGR

            A FEW ROADS HAVE BEEN CLOSED IN SOUTHERN LAMAR. THE ROADS
            WERE IMPASSABLE DUE TO HIGH WATER.

0733 PM     TSTM WND DMG     7 N COKER               33.35N 87.69W
04/04/2011                   TUSCALOOSA         AL   AMATEUR RADIO

            TREE DOWN ON PINE LAKE ROAD/NEW RIVER ROAD.

0733 PM     TSTM WND DMG     ABERNANT                33.29N 87.20W
04/04/2011                   TUSCALOOSA         AL   EMERGENCY MNGR

            TREES DOWN ON JOHNS ROAD AND ABERNANT BALL PARK ROAD.

0737 PM     TSTM WND DMG     3 W ATTALLA             34.02N 86.14W
04/04/2011                   ETOWAH             AL   EMERGENCY MNGR

            TREE DOWN ON A POWER LINE IN IVALEE COMMUNITY. TREE DOWN
            ON ROCKY HOLLOW ROAD.

0740 PM     TSTM WND DMG     E CUBA                  32.44N 88.37W
04/04/2011                   SUMTER             AL   AMATEUR RADIO

            TREE DOWN ON POWER POLE, LINES DOWN. 6AVE E/STEVENS.

0740 PM     HEAVY RAIN       MORRIS                  33.75N 86.81W
04/04/2011  M2.30 INCH       JEFFERSON          AL   PUBLIC

            2.30 INCHES OF RAIN ON HIGHWAY 31 BETWEEH MORRISD AND
            KIMBERLY. MINOR FLOODING. RAIN FELL IN A FEW HOURS.

0741 PM     TSTM WND DMG     TRUSSVILLE              33.64N 86.59W
04/04/2011                   JEFFERSON          AL   AMATEUR RADIO

            POWER OUTAGES.

0742 PM     TSTM WND DMG     3 N GADSDEN             34.05N 86.01W
04/04/2011                   ETOWAH             AL   AMATEUR RADIO

            TREE DOWN ON FAIRVIEW ROAD.

0742 PM     TSTM WND DMG     ATTALLA                 34.02N 86.09W
04/04/2011                   ETOWAH             AL   EMERGENCY MNGR

            TREES, TREE LIMBS, AND POWER LINES DOWN AROUND THE CITY.

0745 PM     TSTM WND DMG     E ROCKLEDGE             34.09N 86.11W
04/04/2011                   ETOWAH             AL   PUBLIC

            NUMEROUS TREES DOWN LITTLE WILLS CREEK CAMPGROUND

0750 PM     TSTM WND DMG     CEDAR BLUFF             34.22N 85.60W
04/04/2011                   CHEROKEE           AL   EMERGENCY MNGR

            TREE DOWN ON HOUSE ON RUSSEL ST.

0753 PM     HAIL             CENTRE                  34.15N 85.67W
04/04/2011  E0.50 INCH       CHEROKEE           AL   AMATEUR RADIO

0758 PM     TSTM WND DMG     NE LEESBURG             34.18N 85.77W
04/04/2011                   CHEROKEE           AL   PUBLIC

            TREES DOWN ON HIGHWAY 273 NEAR YELLOW CREEK.

0758 PM     TSTM WND DMG     BIRMINGHAM              33.53N 86.80W
04/04/2011                   JEFFERSON          AL   PUBLIC

            TREES AND POWER LINES DOWN ON ALTAMONT ROAD.

0800 PM     TSTM WND DMG     VESTAVIA HILLS          33.43N 86.79W
04/04/2011                   JEFFERSON          AL   PUBLIC

            TREE DOWN ON SOUTH VIEW DRIVE

0804 PM     TSTM WND DMG     MOODY                   33.60N 86.49W
04/04/2011                   ST. CLAIR          AL   PUBLIC

            TREE DOWN IN THE ROADWAY NEAR I-20 AND SHOAL CREEK ROAD.

0805 PM     HAIL             BLUFF PARK              33.40N 86.86W
04/04/2011  M0.25 INCH       JEFFERSON          AL   AMATEUR RADIO

0808 PM     HAIL             BLUFF PARK              33.40N 86.86W
04/04/2011  M0.50 INCH       JEFFERSON          AL   AMATEUR RADIO

            STOPPED AND RESTARTED AND INCREASED IN SIZE.

0810 PM     HAIL             PELHAM                  33.30N 86.79W
04/04/2011  E0.88 INCH       SHELBY             AL   LAW ENFORCEMENT

0814 PM     HAIL             HELENA                  33.29N 86.85W
04/04/2011  E0.50 INCH       SHELBY             AL   PUBLIC

            WINDS ESTIMATED AT 45 MPH

0817 PM     TSTM WND DMG     LINCOLN                 33.60N 86.14W
04/04/2011                   TALLADEGA          AL   EMERGENCY MNGR

            MCCAIG RD/HWY 77 TREES DOWN

0820 PM     HAIL             CHELSEA                 33.33N 86.64W
04/04/2011  M0.50 INCH       SHELBY             AL   AMATEUR RADIO

0823 PM     TSTM WND DMG     COLUMBIANA              33.18N 86.60W
04/04/2011                   SHELBY             AL   EMERGENCY MNGR

            TREE DOWN HWY 343/70

0826 PM     TSTM WND DMG     EASTABOGA               33.61N 86.02W
04/04/2011                   TALLADEGA          AL   EMERGENCY MNGR

            TREES DOWN ON MUDD ST

0828 PM     TSTM WND DMG     SAGINAW                 33.22N 86.79W
04/04/2011                   SHELBY             AL   EMERGENCY MNGR

            POWER LINES DOWN AT OZLEY ROAD AND LITTLE ROCK ROAD.

0830 PM     HAIL             CALERA                  33.10N 86.75W
04/04/2011  M1.00 INCH       SHELBY             AL   TRAINED SPOTTER

            HWY 12/CARRINGTON

0832 PM     TSTM WND DMG     COLUMBIANA              33.18N 86.60W
04/04/2011                   SHELBY             AL   EMERGENCY MNGR

            TREE DOWN ON FERRY ROAD AND MT DIXIE ROAD.

0833 PM     TSTM WND DMG     SOUTHSIDE               33.92N 86.02W
04/04/2011                   ETOWAH             AL   EMERGENCY MNGR

            NUMEROUS TREES DOWN, TREES ALSO DOWN ON TWO HOMES

0833 PM     HAIL             PELL CITY               33.56N 86.27W
04/04/2011  M0.25 INCH       ST. CLAIR          AL   EMERGENCY MNGR

            WIND GUST 47 MPH

0837 PM     TSTM WND DMG     COLUMBIANA              33.18N 86.60W
04/04/2011                   SHELBY             AL   EMERGENCY MNGR

            TREES AND POWER LINES DOWN DOWN ON HIGHWAY 28 AND HIGHWAY
            61.

0837 PM     TSTM WND DMG     ANNISTON                33.66N 85.81W
04/04/2011                   CALHOUN            AL   EMERGENCY MNGR

            NUMEROUS TREES DOWN THROUGHOUT THE COUNTY

0845 PM     TSTM WND DMG     SHELBY                  33.11N 86.58W
04/04/2011                   SHELBY             AL   EMERGENCY MNGR

            HWY 145/NINE OAKS DRIVE TREE DOWN.

0852 PM     TSTM WND DMG     HARPERSVILLE            33.34N 86.43W
04/04/2011                   SHELBY             AL   EMERGENCY MNGR

            POWER LINES DOWN KLIEN RD/SUN VALLEY

0853 PM     TSTM WND DMG     FAYETTEVILLE            33.15N 86.41W
04/04/2011                   TALLADEGA          AL   EMERGENCY MNGR

            SEVERAL TREES DOWN

0853 PM     TSTM WND DMG     CLANTON                 32.84N 86.63W
04/04/2011                   CHILTON            AL   BROADCAST MEDIA

            TREES DOWN IN CLANTON ON HIGHWAY 22 BETWEEN 10TH AND 11TH
            STREET.

0855 PM     TSTM WND GST     SYLACAUGA               33.18N 86.26W
04/04/2011  M61.00 MPH       TALLADEGA          AL   AWOS

0855 PM     TSTM WND DMG     WILSONVILLE             33.24N 86.48W
04/04/2011                   SHELBY             AL   EMERGENCY MNGR

            TREE ON HOUSE BLUE SPRING RD

0857 PM     TSTM WND DMG     SYLACAUGA               33.18N 86.26W
04/04/2011                   TALLADEGA          AL   EMERGENCY MNGR

            NUMEROUS TREES DOWN AROUND SYLACAUGA INCLUDING ODENVILLE
            AND OAK GROVE AND TALLASAHATCHIE AREAS.

0857 PM     TSTM WND DMG     4 NW HELENA             33.33N 86.90W
04/04/2011                   JEFFERSON          AL   AMATEUR RADIO

            TREE DOWN AT SHADES CREST AND MORGAN ROAD.

0906 PM     TSTM WND DMG     HEFLIN                  33.65N 85.59W
04/04/2011                   CLEBURNE           AL   EMERGENCY MNGR

            TREES DOWN

0919 PM     TSTM WND GST     DEATSVILLE              32.61N 86.40W
04/04/2011  E58.00 MPH       ELMORE             AL   TRAINED SPOTTER

0922 PM     HAIL             7 S HEFLIN              33.55N 85.59W
04/04/2011  E0.50 INCH       CLEBURNE           AL   AMATEUR RADIO

            DIME HAIL NEAR HOLLIS CROSSROADS

0933 PM     TSTM WND GST     MILLBROOK               32.48N 86.37W
04/04/2011  E60.00 MPH       ELMORE             AL   PUBLIC

            WINDS ESTIMATED

0937 PM     TSTM WND DMG     WETUMPKA                32.54N 86.20W
04/04/2011                   ELMORE             AL   EMERGENCY MNGR

            TREE FELL ON A TRAILER ON WIGWAM WAY

0952 PM     TSTM WND DMG     WEDOWEE                 33.31N 85.49W
04/04/2011                   RANDOLPH           AL   EMERGENCY MNGR

            TREE DOWN ON MOBILE HOME

1002 PM     HAIL             ROANOKE                 33.15N 85.37W
04/04/2011  E1.00 INCH       RANDOLPH           AL   EMERGENCY MNGR

1002 PM     HAIL             CORINTH                 33.17N 85.56W
04/04/2011  E1.00 INCH       RANDOLPH           AL   EMERGENCY MNGR

1002 PM     HAIL             WADLEY                  33.12N 85.57W
04/04/2011  E1.00 INCH       RANDOLPH           AL   EMERGENCY MNGR

1020 PM     HAIL             GORDONVILLE             32.16N 86.73W
04/04/2011  E0.25 INCH       LOWNDES            AL   BROADCAST MEDIA

1035 PM     TSTM WND DMG     AUBURN                  32.59N 85.48W
04/04/2011                   LEE                AL   EMERGENCY MNGR

            SEVERAL TREES DOWN IN AND AROUND AUBURN.

1035 PM     HAIL             AUBURN                  32.59N 85.48W
04/04/2011  E0.75 INCH       LEE                AL   EMERGENCY MNGR

            SEVERAL REPORTS OF PENNY SIZE HAIL

&&

LINHARES
Local storm report, Apr 4, 11:13 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1113 PM CDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1109 PM     HAIL             FORT MITCHELL           32.34N 85.02W
04/04/2011  E0.88 INCH       RUSSELL            AL   BROADCAST MEDIA

&&

LINHARES
Local storm report, Apr 4, 11:15 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1115 PM CDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 PM     TSTM WND DMG     TROY                    31.81N 85.97W
04/04/2011                   PIKE               AL   EMERGENCY MNGR

            NUMEROUS TREES AND POWER LINES DOWN IN TROY.

&&

LINHARES
Local storm report, Apr 4, 11:18 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1118 PM CDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1053 PM     TSTM WND DMG     3 NNE BRUNDIDGE         31.76N 85.80W
04/04/2011                   PIKE               AL   EMERGENCY MNGR

            SEVERAL TREES DOWN ACROSS EASTERN PIKE COUNTY.

&&

LINHARES
Local storm report, Apr 4, 11:20 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1120 PM CDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0932 PM     TSTM WND DMG     9 NW WEDOWEE            33.40N 85.60W
04/04/2011                   RANDOLPH           AL   AMATEUR RADIO

            SEEVRAL TREES DOWN IN WESTERN RANDOLPH COUNTY. SOME
            BLOCKING ROADWAYS.

&&

LINHARES

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 7:06 PM CDTSevere Thunderstorm WarningBMXGreene, Hale, Marengo, Sumter54 min
Apr 4, 7:08 PM CDTSevere Thunderstorm WarningBMXBibb, Hale, Jefferson, Shelby, Tuscaloosa67 min
Apr 4, 7:11 PM CDTSevere Thunderstorm WarningBMXBlount, Etowah, Jefferson, St. Clair, Shelby64 min
Apr 4, 7:14 PM CDTAreal Flood AdvisoryBMXBibb, Blount, Cherokee, Etowah, Fayette, Greene and 13 more3 hr
Apr 4, 7:25 PM CDTFlash Flood WarningBMXLamar3 hr
Apr 4, 7:27 PM CDTSevere Thunderstorm WarningBMXCherokee48 min
Apr 4, 7:40 PM CDTFlash Flood WarningBMXBlount, Jefferson, St. Clair, Walker3 hr
Apr 4, 7:49 PM CDTSevere Thunderstorm WarningBMXCalhoun, Cleburne, Talladega41 min
Apr 4, 7:49 PM CDTSevere Thunderstorm WarningBMXBibb, Hale, Perry26 min
Apr 4, 7:56 PM CDTSevere Thunderstorm WarningBMXHale, Marengo, Perry34 min
Apr 4, 8:07 PM CDTSevere Thunderstorm WarningBMXBibb, Chilton, Coosa, Perry, Shelby, Talladega38 min
Apr 4, 8:13 PM CDTSevere Thunderstorm WarningBMXBibb, Perry17 min
Apr 4, 8:16 PM CDTSevere Thunderstorm WarningBMXJefferson, Shelby29 min
Apr 4, 8:25 PM CDTSevere Thunderstorm WarningBMXAutauga, Chilton, Dallas, Lowndes, Marengo, Perry65 min
Apr 4, 8:29 PM CDTSevere Thunderstorm WarningBMXCalhoun, Cherokee, Cleburne, St. Clair, Shelby, Talladega46 min
Apr 4, 8:37 PM CDTSevere Thunderstorm WarningBMXAutauga, Chilton, Clay, Coosa, Shelby, Talladega38 min
Apr 4, 8:42 PM CDTAreal Flood AdvisoryBMXAutauga, Calhoun, Chambers, Chilton, Clay, Cleburne and 10 more3 hr
Apr 4, 8:58 PM CDTSevere Thunderstorm WarningBMXCalhoun, Cleburne, Randolph, Talladega47 min
Apr 4, 9:10 PM CDTSevere Thunderstorm WarningBMXClay, Coosa, Randolph, Tallapoosa35 min
Apr 4, 9:14 PM CDTSevere Thunderstorm WarningBMXAutauga, Elmore, Lowndes, Montgomery31 min
Apr 4, 9:40 PM CDTSevere Thunderstorm WarningBMXBullock, Elmore, Lee, Lowndes, Macon, Montgomery and 1 more65 min
Apr 4, 9:42 PM CDTSevere Thunderstorm WarningBMXChambers, Clay, Cleburne, Elmore, Randolph, Tallapoosa63 min
Apr 4, 10:22 PM CDTSevere Thunderstorm WarningBMXBullock, Pike38 min
Apr 4, 10:39 PM CDTSevere Thunderstorm WarningBMXBarbour, Bullock, Chambers, Lee, Macon, Russell51 min
Apr 4, 10:52 PM CDTAreal Flood AdvisoryBMXBarbour, Bullock, Lee, Macon, Pike, Russell113 min
Apr 4, 10:54 PM CDTSevere Thunderstorm WarningBMXBarbour, Bullock, Pike51 min
Apr 4, 11:43 PM CDTSevere Thunderstorm WarningBMXBarbour17 min
Apr 5, 3:10 PM CDTFire Weather WatchBMXAutauga, Barbour, Bullock, Chambers, Chilton, Coosa and 8 more14 hr
Apr 5, 3:17 PM CDTFrost AdvisoryBMXAutauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more16 hr

Nearby

Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.